Im 19 years old. there is a chance I could be pregnant. I was on the nuva ring and I was given a weeks worth of antibiotics for an illness i had, and not thinking about it I took them while on the birth control. a few weeks later I started to notice symptoms, very tender sore breast, nausea, vomitting occsionally, sleepiness, moodiness, headaches, turn offs to some foods , milky colored discharge ect. about a week or so after that started, I spotted for about 3 days, at first i thought it could have been my period but it was different, it was a lot lighter than normal, its usually very heavy. and then it stopped. and I have yet to get my period. but ive taken 4 home pregnancy tests and they have all came out negaitve. the symptoms have calmed down a little bit from time to time I feel sick or dont want to eat something i normally would and im still always wanting to take a nap. Im wondering what I should do, should I be worried? I need your advice.
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding